Several remarks on groups of automorphisms of free groupsстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из перечня ВАК
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 4 мая 2020 г.

Работа с статьей


[1] Neretin Y. A. Several remarks on groups of automorphisms of free groups // Journal of Mathematical Sciences. — 2016. — Vol. 215, no. 6. — P. 748–754. Let $G$ be the group of automorphisms of a free group $F_infty$ of infinite order. Let $H$ be the stabilizer of the first $m$ generators of $F_infty$. We show that the double cosets $Gamma_m=H∖G/H$ admit a natural semigroup structure. For any compact group $K$, the semigroup $Gamma_m$ acts in the space $L2$ on the product of $m$ copies of $K$. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть